# SDR DALA2021071203907

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 21,108 hours, 7,992 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Lt Spoiler Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1869898) DURING INSPECTION FOUND CRACK ON LH WING SPOILER #1 TRAILING EDGE. DAMAGE ON LH WING SPOILER #1 TRAILING EDGE WAS REPAIRED PER B737-900ER SRM 51-70-10-2R REPAIR GENERAL AND PER B737-900ER SRM 51-70-10-2R-4 ON REFERENCE PER B737-900ER SRM 57-70-01-2R-1 PROCEDURE 1 REPAIR 1.
